# SDR SWAA2013040414488

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 23,364 hours, 10,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 220640
- Condition: Faulty
- Location: A/ Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY/OILY SMELL FROM AIR CONDITIONING SYSTEM ON APPROACH AFTER FLAPS EXTENDED.  REMOVED AND REPLACED NR 1 PACK SOCK AND ACM PER MM.
